# SDR UPS98825800

- Difficulty date: February 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45966
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Ws 322.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, RT WING L/E SECTION BETWEEN PYLONS AT XFS 322.750, L/E SKIN ON TOP AT FRONT SPAR HAS HEAVY CORROSION UNDER THE SURFACE.     REPAIRED IAW SRM ADDN DC8-05720-7767-A.
